# SDR SWIA2018100545127

- Difficulty date: September 13, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 30,826 hours, 28,587 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR PANEL HAS CORROSION FROM FS409+128 TO FS559.00. (C-CHECK) RO: 10/04/2018 REMOVED CORROSION AND REPAIRED 17EA SPOTS ON LT FLOOR SILL PANEL FROM FS409+128 TO FS559.00 IAW REO. PERFORMED A PRESSURE CHECK OF  REWORKED AREA IAW AMM. (PRESSURE CHECK GOOD)
